The Mathematical Institute, University of Oxford, Eprints Archive

Preface, Morphogenesis issue

Maini, P. K. and Baker, Ruth E. (2009) Preface, Morphogenesis issue. Mathematical Modelling of Natural Phenomena, 4 (4). pp. 1-2. ISSN N/A


Item Type:Article
Additional Information:N/A
Uncontrolled Keywords:N/A
Subjects:A - C > Biology and other natural sciences
Research Groups:Centre for Mathematical Biology
ID Code:780
Deposited By: Philip Maini
Deposited On:16 Jul 2009 06:43
Last Modified:29 May 2015 18:28

Repository Staff Only: item control page